Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

blemishedgirl

Member
  • Total Reviews

    0
  • Content Count

    30
  • Joined

  • Last visited

Community Reputation

3 Neutral

About blemishedgirl

  • Rank
    Junior Member
  1. I'm going to thirty focking three years old!!!!! My cheeks are embarassing. My mom jinxed it. She said; "your face is starting to clear up dear". It looked like a miracle for a brief day...I thought; "Good. positive thinking. I'm not going to focus on my acne". but NOW only two days later...This cystic acne is back in full vengeance, and my cheeks are ridiculous!!! I want to try sprionolactone. It's the only thing I haven't tried. I'm thinking this acne problem is hormonal. I do everything els
  2. I regret ever doing this to myself. I should have known going on accutane for a THIRD time that it was not a good solution for me. This past weekend, I ran out of two months worth of pills. I was taking 40mg every other day. I have an appointment today with my quack of derm who seems to hate his job anyway. I'm canceling, never to return to him again. My question is: How long before it's OUT of me?? I still have bloody noses, painfull cracked and bleeding lips, and of course dry skin. (All of
  3. I put pure vitamin e-oil on my lips. Olive oil works too. I'm all about the OILS. I find that "waxy stuff" doesn't do the trick. A lot of lip balm is just pure wax in one form or another. You need moisture that actually sinks in.
  4. Julliette, Thanks so much for sharing your stroke story on BC pills. Geez! I was getting excited about those bc pills that work for some people, but now I''m reconsidering. I mentioned my cousin started having heart palpitations and her docter said the older you get, the higher risk of blood clots and strokes. (Not to mention the brown blotchy spots that can show up on your skin) I agree that hormones should be taken as serious as drugs. Screwing with hormones is no joke. Also Julliette, I c
  5. WOW! What great feedback. And this Sprio, Diane..and Yasmin is all new to me. I'm very hopeful. It seems to have some success for most of you. I was on Ortho tricyclin for YEARS (since I was 16) because of menstral cramps. I started having irregular periods, so I went off a few years ago. My monthly went back to normal and the cramps were not near as bad when I was 16. By the way..I never noticed a difference with my acne being on Ortho Tricylclin. One reason I decided to go off the pill was
  6. Who's looking at your skin? I can't get past those big georgeous eyes! Seriously, I'll tell you what I told the other guy. The good news: you look incredibly young! This is "teenage acne" kid. That means chances are very very good that you will outgrow it. When your hormones level out. How would you like to be 32 and have "adult acne"?? byw..I've been on accutane three times. I'ts been my experience that it is not a "cure". It's come back each time. For at least the first two times, it wo
  7. I'm 32. I developed acne when I was in my mid twenties. (Never had it as a teen). I'm in my 2nd month of accutane (40mg every other day). I'm thinking of quitting because it hasn't helped a damn bit. I underwent the initial break out, but other than that, I have about the same amount of acne as before (along with the added benefits such as nose bleeds, dry skin, and cracked lips. ) This is my third time on accutane, so I know it's not a cure. But maybe my body has become immune to it or someth
  8. pimple, The good news is you look EXTREMELY YOUNG. I'd say a very young teen. If this is teenage acne, chances are good that you will grow out of it . I never had acne as a teen, and now I have to deal with it as an adult. They say adult acne never goes away.
  9. iS PREDNISONE A steroid? Does it make you gain weight if you take too much?
  10. Interesting you mention headaches. I take 40mg every OTHER NIGHT. I've noticed a pattern. Without fail, the mornings after I take my accutane (generic: claravis) I wake up with a nasty headache. This never happens the morning after I do NOT take the drug. I usually take some bc powder and it goes away. But it makes you wonder...."bRAIN SWELLING?!!) Food for thought.
  11. Just completed month 2 of my THIRD TREATMENTof accutane. It's been 5 years since my last. (Acne slowly creeped back into my life) I think I'm going off for good. I see 0% improvement. The only difference? dry skin, more defined wrinkles, bloody noses, and terribly annoying cracked and peeling lips. Is it worth it? FUCK NO. IM PISSED.
  12. Accutane does not "cure" acne. I'm on it for the third time! It's been 2 months and I'm still breaking out. This time, I don't even see a difference while I'm ON the drug. The only thing different is my skin is all dry and schriveld up. My lips are constantly cracked. I think I quit. I'm throwing in the towel. I don't particularly like being on accutane Dont feel bad. You are not alone.
  13. I've been drinking green tea every morning for years. It's my "cofee" when I get up. I still have acne. Green tea is good for you in general, but my acne has not seen a change.
  14. I'm 32, and on my 3rd treatment for Accutane. It's the only thing that every really helped my skin, but eventually acne creeps back up after a year or so of being off it. I firmly believe that it is NOT a cure. (At least not for me and a few of my acne suffering friends). I am on a low dosage of the generic Claravis. I take 20mg every OTHER day. (So that makes 10mg a day) I'm in week 5 and still waiting for the initial break out to clear up. I dont remember this initial break out taking so l
×